# SDR AALA20150513001

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 6,054 hours, 691 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: B101001503
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING ODOR FROM COFFEEMAKER 2 IN FIRST CLASS GALLEY.  R & R THE COFFEEMAKER IAW AMM 25-32-00.  SYS CHECKED NORMAL.
